Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Having Hashimoto's, on medicines, developed goiter, TSH of .2, more energy, swelling in limbs in the evening. Should I be concerned?

I have Hashimoto s and have been on 50mcg levo for about a year and a half. I was very tired 3-4 weeks ago and developed a goiter . I then began to have more energy and less feeling of leg heaviness about a week and a half later. Bloodwork was Tsh of about .2, about the time I started having more energy. Doc didn t check t3 or T4. Now, I still have decent energy but am getting a lot of swelling in my hands, legs and feet in the evening. Should I be concerned? Thanks!
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
I had gone through your query and understood your concerns.
Tsh should be around 3 .

check it again and decrease dose .normal dose is around 1.6 mcg per kg body weight assuming you are not elderly person .2 means its over corrected.

Hope this guides you. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
If you do not have any clarifications, you can please close the discussion and rate the answer. Thank you.
Wishing you good health

Answered: Sat, 9 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor